Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have vaginal spotting postmenopause. Sonogram showing fibroid in the ovary. History of ovarian and kidney cancer. Should I be worried?

Hello, I m 55 years old female, post menapausal, 3 episodes of vaginal spotting, 2 weeks apart. Felt like I was having a period. My family doctor say blood in my vagina. Had a sonogram with endometrial thickness of 2.0 cm and a small fibroid , hypoechoic structure 2.2 cm X 1.8 cm on right ovary, 2cm X 2.6 cm X 2.4 hyperechoic lesion and adjacent hypoechoic 4.2 cm x 3 cm X 2.9 cm on left ovary. Small amount of pelfic free fluid. Grandmother with ovarian cancer , mother with kidney cancer . What now?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, welcome to HCM,
Firstly, your sonogram report indicates increased thickness of uterus. In this age group it is alarming. Now, hypoechoic lesions in ovary and a subserosal fibroid may occur.
But keeping the age in mind, you must have to go for total abdominal hysterectomy and bilateral salpingoophorectomy.
It is the only way to rule out any abnormality.
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor